MAUDE Adverse Event Report: INSULET CORPORATION PODPAL; ADHESIVE

INSULET CORPORATION PODPAL; ADHESIVE
Model Number 40201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a persistent rash at the site where a pod pal adhesive had previously been applied to the leg.The patient reported redness of the skin that had not resolved and sought medical attention from an endocrinologist in (b)(6) 2026.The visit was noted as an outpatient visit, with no formal diagnosis provided.The healthcare professional prescribed an anti-inflammatory treatment; however, the patient did not obtain or use the prescribed medication and instead reported self-use of a non-prescribed topical agent (polysporin).No blood glucose levels were reported.No further information was provided.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.

Brand Name
PODPAL
Common Device Name
ADHESIVE
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25630183
Report Number3014585508-2026-39016
Device Sequence Number12237858
Product Code KGX
UDI-Device Identifier20385081120231
UDI-Public(01)20385081120231
Combination Product (Y/N)N
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40201
Device Catalogue NumberPOD-X9-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale